Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Light periods followed by nausea, light headedness, severe lower back pain, negative pregnancy test. What is the cause?

hi. im not really sure what to do. for the past week ive been really nauseated, light headed and have bad lower back pain . my last period was on april 6 but it was really weird. it came for a day just lightly then left then came back a few days later, light again and then left a few days later. not normal at all. i took a pregnanacy test and it came up negative. ive been reading lots of things online about how sometimes it can take a long time for a test to be positive! im just not sure if i should be seeing a dr or just waiting or what. I have all the classic pregnancy symptoms but a negative test.
Asked On : Mon, 7 May 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Kyr,
Welcome here on hcm.
You must not rely what classical pregnancy symptoms say and what you have.
As you have done pregnancy test after 12 days of your due expected period and it is negative,
So now i will suggest you to attend your family physician.
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor